Title: On the asymptotic normality of the L-2-error in partitioning regression estimation
Authors: Beirlant, Jan ×
Gyorfi, L #
Issue Date: 1998
Publisher: Elsevier science bv
Series Title: Journal of statistical planning and inference vol:71 issue:1-2 pages:93-107
Abstract: The L-2-error of the partitioning regression estimator of a regression function m(x) = E(Y/X = x) using a cubic partition is shown to be asymptotically normal under the condition that X has a continuous density f of bounded support and Y satisfies some moment condition. (C) 1998 Elsevier Science B.V. All rights reserved.
ISSN: 0378-3758
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science